# SDR UIEA2011021600089

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 37,953 hours, 6,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING OPERATIONS AT ACC THROUGH THE NOSE CARGO DOOR, LOADER DROPPED CAUSING DAMAGE TO BS260, WL195.8 - CANTED BULKHEAD STIFFENERS (2 EA), CONSISTING IN EDGE CRACKS MEASURING 1.5 INCHES LONG (REF FIG 1).  DAMAGE TO THE STIFFENERS EXCEEDS THE SRM 53-10-08-1A-2 ALLOWABLE DAMAGE LIMITS.  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPETITIVE DVIS AT EVERY 1000 FH (FLIGHT HOURS) AND PERMANENT REPAIR PRIOR TO, OR AT THE NEXT C-CHECK AFTER PART 1 IAW THE SRM 53-00-50, REPAIR 1)
